MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN RELIATACK; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN RELIATACK; STAPLE, IMPLANTABLE
Model Number RELTACK3X10SW
Medical Device Problem Codes Detachment Of Device Component (1104); Mechanics Altered (2984)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while tacking the mesh during a laparoscopic ventral hernia repair, there were difficulties with loading the reload onto the handle and the tacks fell off the mesh onto the viscera of the patient.They opened up a new tacker to complete the case.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of three photographs of one articulating reloadable instrument.One photographs noted a surgical procedure with two loose tacks on the tissue.The device was not visible in the photograph.The other two photographs confirmed the lot number as reported.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.

Brand Name
RELIATACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key7651425
Report Number1219930-2018-03518
Device Sequence Number14056717
Product Code GDW
UDI-Device Identifier10884521726376
UDI-Public10884521726376
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberRELTACK3X10SW
Device Catalogue NumberRELTACK3X10SW
Device Lot NumberN7J0600UX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1